# SDR C2XA11TY102

- Difficulty date: July 8, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450876
- Aircraft time: 14,941 hours, 9,110 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312615
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 4,836 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

TYS - A/C WAS OBSERVED IN RIC UPON SHUTDOWN TO BE SMOKING FROM THE NR 1 ENGINE AND PUDDLES OF OIL.  A/C WAS INSPECTED FOR PURPOSES OF A FERRY FLIGHT TO TYS.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE IAW EMB 145XR AMM 7100-00-00.  ALL WORK WAS ACCOMPLISHED  AND WAS RELEASED AFTER THE ENGINE RUNS, LEAK CHECKS WERE C/W.
